Home Publications Activities My problems Journals Links Gallery Search
Home arrow ISI

Papers published in journals covered by the Science Citation Index Expanded (SCIE)-Thomson Reuters.

  1. Existence and uniqueness results for nonlinear Cauchy problems of the second order
    J. Comp. Anal. Appl., accepted
  2. Arithmetic mean of values and value at mean of arguments for convex functions
    The ANZIAM Journal, 50 (2008), no. 5
  3. A new type of approximating sequence for the solution of the Cauchy problem consisting of piecewise linear functions
    Carpathian J. Math., 28 (2008), no. 2, 83-90
  4. Nonsmooth perturbations in stochastic differential equations for the brownian motion process
    Carpathian J. Math., 24 (2008), no. 1, 72-75
  5. The distance between fixed points of some pairs of maps in Banach spaces and applications to differential systems
    Czechoslovak Math. J., 56(131) (2006), no. 2, 689-695
  6. Approximation methods for solving the Cauchy problem
    Czechoslovak Math. J., 55(130), (2005), no. 3, 709-718
  7. An improvemenent of the convergence speed of the sequence converging to the Euler's constant
    An. Stiint. Univ. Ovidius, Ser. Mat., 13(1) (2005), 97-100
  8. A new simple proof for an inequality of Cebyshev type
    An. Stiint. Univ. Ovidius, Ser. Mat., 13(2) (2005), 39-44
  9. A basic decomposition result related to the notion of rank of a matrix and applications
    An. Stiint. Univ. Ovidius, Ser. Mat., 11(1) (2003), 125-132
  10. O metodă topologică pentru probleme eliptice cu neliniaritate de tip Green
    Supl. An. Stiint. Univ. Ovidius, Ser. Mat., (2003), 211-214
  11. A coincidence degree for bifurcation problems
    Nonlinear Anal., TMA, 53 (2003), no. 5, 715-721
  12. Topological degree methods for nonlinear equations defined by Green functions
    Romanian J. Physics, 48 (2003), 501-505
  13. Operators of monotone type and periodic solutions for some semilinear problems
    Math. Rep. (Bucur.), 4(54) (2002), no. 1, 109-121
  14. A contractive method for the problem of the forced osscilations of a pendulum
    Math. Rep. (Bucur.), 4(54) (2002), no. 2, 219-223
  15. An application of the degree theory to bifurcation problems with bounded perturbation
    Math. Rep. (Bucur.), 4(54) (2002), no. 3, 257-264
  16. On a properness method for free vibrations problem
    Carpathian J. Math., 17 (2001), 71-76
  17. A topological degree for a-proper mappings acting from a Banach space into its dual
    Carpathian J. Math., 15 (1999), 139-144
  18. A contractive method for the proof of Picard theorem
    Carpathian J. Math., 14 (1998), no. 2, 179-184
  19. The invariance to homotopy of the topological degree in spaces with semi-inner product
    Carpathian J. Math., 13 (1997), no. 1-2, 95-98
 


Royalty Free Images

Site Last Modified

.7 December 2016.